# SDR GTIA2019032003237

- Difficulty date: March 20, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 27,881 hours, 12,808 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. MEGAFHONE INOP. REMOVED AND REPLACED FWD. MEGAPHONE, IAW EMERG. LAYOUT DRAWING EQ. REV 4. OPS CK. GOOD.
